# SDR Y2PA96005

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47045
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: L680A2
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YIP - ON TAKEOFF, THE NR 2 ENGINE WOULD NOT ACCELERATE BEYOND 1.4 EPR.  FOUND TO BE AN INDICATION PROBLEM ONLY.  REMOVED AND REPLACED EPR TRANSMITTER.  SYSTEM OPERATIONAL CHECKED GOOD.  (M)
